Estimates for Initial Coefficients of Certain Subclasses of Bi-Close-to-Convex Analytic Functions
Kragujevac Journal of Mathematics, Tome 47 (2023) no. 3, p. 387
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper we find bounds on the modulii of the second, third and fourth Taylor-Maclaurin's coefficients for functions in a subclass of \emph{bi-close-to-convex} analytic functions, which includes the class studied by Srivastava et al. as particular case. Our estimates on the second and third coefficients improve upon earlier bounds. The result on the fourth coefficient is new. Our bounds are obtained by refining well known estimates for the initial coefficients of the Carthéodory functions.
Classification :
30C45
Keywords: Analytic functions, analytic continuation, univalent functions, bi-univalent functions, coefficient bounds
Keywords: Analytic functions, analytic continuation, univalent functions, bi-univalent functions, coefficient bounds
@article{KJM_2023_47_3_a3,
author = {Sarbeswar Barik and Akshya Kumar Mishra},
title = {Estimates for {Initial} {Coefficients} of {Certain} {Subclasses} of {Bi-Close-to-Convex} {Analytic} {Functions}},
journal = {Kragujevac Journal of Mathematics},
pages = {387 },
year = {2023},
volume = {47},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2023_47_3_a3/}
}
TY - JOUR AU - Sarbeswar Barik AU - Akshya Kumar Mishra TI - Estimates for Initial Coefficients of Certain Subclasses of Bi-Close-to-Convex Analytic Functions JO - Kragujevac Journal of Mathematics PY - 2023 SP - 387 VL - 47 IS - 3 UR - http://geodesic.mathdoc.fr/item/KJM_2023_47_3_a3/ LA - en ID - KJM_2023_47_3_a3 ER -
%0 Journal Article %A Sarbeswar Barik %A Akshya Kumar Mishra %T Estimates for Initial Coefficients of Certain Subclasses of Bi-Close-to-Convex Analytic Functions %J Kragujevac Journal of Mathematics %D 2023 %P 387 %V 47 %N 3 %U http://geodesic.mathdoc.fr/item/KJM_2023_47_3_a3/ %G en %F KJM_2023_47_3_a3
Sarbeswar Barik; Akshya Kumar Mishra. Estimates for Initial Coefficients of Certain Subclasses of Bi-Close-to-Convex Analytic Functions. Kragujevac Journal of Mathematics, Tome 47 (2023) no. 3, p. 387 . http://geodesic.mathdoc.fr/item/KJM_2023_47_3_a3/